Decomposition of spectral covers
Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque no. 218  (1993), p. 145-175
@incollection{AST_1993__218__145_0,
     author = {Donagi, Ron},
     title = {Decomposition of spectral covers},
     booktitle = {Journ\'ees de g\'eom\'etrie alg\'ebrique d'Orsay - Juillet 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {218},
     year = {1993},
     pages = {145-175},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__218__145_0}
}
Donagi, Ron. Decomposition of spectral covers, in Journées de géométrie algébrique d'Orsay - Juillet 1992, Astérisque, no. 218 (1993), pp. 145-175. http://www.numdam.org/item/AST_1993__218__145_0/

[AL] D. Alvis and G. Lusztig, ‘On Springer's correspondence for simple groups of type E n (n=6,7,8),’ Math. Proc. Cambridge Philos. Soc. 92 (1982), 65-78.

[AvM] M. Adler and P. Van Moerbeke, Completely integrable systems, Euclidean Lie algebras and curves, Adv. in Math. 38 (1980), 267-379.

[B] A. Beauville, Jacobiennes des courbes spectrales et systèmes hamiltoniens complètement intégrables, Acta Math., 164 (1990), 211-235.

[BNR] A. Beauville, M. S. Narasimhan and S. Ramanan, Spectral curves and the generalized theta divisor, J. reine angew. Math. 398 (1989), 169-179.

[BM] W. Borho and R. Macpherson, Représentations des groupes de Weyl et homologie d'intersection pour les variétés nilpotentes, C.R. Acad. Sci. Paris (I) 292 (1981), 707-710.

[Bou] N. Bourbaki, Groupes et algèbres de Lie, Hermann, Paris, Ch. 4-6 (1968).

[CCNPW] J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker and R. A. Wilson; Atlas of Finite Groups, Clarendon Press, Oxford 1985.

[Ca] R. W. Carter, Finite groups of Lie type, Wiley-Interscience, New York 1985.

[D1] R. Donagi, The tetragonal construction, Bull. Amer. Math. Soc. (N.S.) 4 (1981), 181-185.

[D2] R. Donagi, The fibers of the Prym map, in: Curves, Jacobians, and Abelian varieties, Contemp. Math. 136, AMS, Providence 1992.

[D3] R. Donagi, Spectral covers, Higgs bundles and integrable systems, in preparation.

[G] P. A. Griffiths, Linearizing flows and a cohomological interpretation of Lax equations, Amer. J. Math. 107 (1985), 1445-1484.

[H] N. J. Hitchin, Stable bundles and integrable systems, Duke Math. J. 54, No. 1 (1987), 91-114.

[Hu1] J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, New York, 1980.

[Hu2] J. E. Humphreys, Linear Algebraic Groups, Springer-Verlag, New York, 1981.

[J] G. D. James, The Representation Theory of the Symmetric Groups, Springer Lecture Notes 682, Springer-Verlag, Heidelberg, 1978.

[K] V. Kanev, Spectral curves, simple Lie algebras and Prym-Tjurin varieties, Proc. Symp. Pure Math. 49 (1989), Part I, 627-645.

[KP] L. Katzarkov and T. Pantev, Stable G 2 bundles and algebraically completely integrable systems, to appear in Comp. Math.

[M] E. Markman, Spectral curves and integrable systems, to appear in Comp. Math.

[P] S. Pantazis, Prym varieties and the geodesic flow on SO(n), Math. Ann. 273 (1986), 297-315.

[R] S. Recillas, Jacobians of curves with g4 1's are Pryms of trigonal curves, Bol. Soc. Mat. Mexicana 19 (1974) no.1.

[Se] J-P. Serre, Linear Representations of Finite Groups, Springer-Verlag, New York, 1977.

[S] C. Simpson, Moduli of representations of the fundamental group of a smooth projective variety, Preprint, Princeton University (1989).